American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35N15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 60 found      Go to page: 1 2

[1] N. Braun Rodrigues, G. Chinni, P. D. Cordaro and M. R. Jahnke. Lower order perturbation and global analytic vectors for a class of globally analytic hypoelliptic operators. Proc. Amer. Math. Soc. 144 (2016) 5159-5170.
Abstract, references, and article information   
View Article: PDF

[2] Phillip S. Harrington, Marco M. Peloso and Andrew S. Raich. Regularity equivalence of the Szeg\"o projection and the complex Green operator. Proc. Amer. Math. Soc. 143 (2015) 353-367.
Abstract, references, and article information   
View Article: PDF

[3] Debraj Chakrabarti and Mei-Chi Shaw. $L^2$ Serre duality on domains in complex manifolds and applications. Trans. Amer. Math. Soc. 364 (2012) 3529-3554.
Abstract, references, and article information   
View Article: PDF

[4] Debraj Chakrabarti. Spectrum of the complex Laplacian on product domains. Proc. Amer. Math. Soc. 138 (2010) 3187-3202. MR 2653944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David S. Tartakoff. Analyticity for singular sums of squares of degenerate vector fields. Proc. Amer. Math. Soc. 134 (2006) 3343-3352. MR 2231919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Fundamental solutions for $\square _b$ on the Heisenberg group. AMS/IP Studies in Advanced Mathematics 19 (2001) 235-259.
Book volume table of contents
View Article: PDF

[7] Embeddability of abstract $CR$ structures. AMS/IP Studies in Advanced Mathematics 19 (2001) 315-335.
Book volume table of contents
View Article: PDF

[8] Cauchy-Riemann manifolds and the tangential Cauchy-Riemann complex. AMS/IP Studies in Advanced Mathematics 19 (2001) 165-175.
Book volume table of contents
View Article: PDF

[9] Integral representations for $\overline \partial $ and $\overline \partial _b$. AMS/IP Studies in Advanced Mathematics 19 (2001) 261-314.
Book volume table of contents
View Article: PDF

[10] Holomorphic extension and pseudoconvexity. AMS/IP Studies in Advanced Mathematics 19 (2001) 35-57.
Book volume table of contents
View Article: PDF

[11] Real and complex manifolds. AMS/IP Studies in Advanced Mathematics 19 (2001) 1-14.
Book volume table of contents
View Article: PDF

[12] The Cauchy integral formula and its applications. AMS/IP Studies in Advanced Mathematics 19 (2001) 15-34.
Book volume table of contents
View Article: PDF

[13] The $\overline \partial $-Neumann problem on strongly pseudoconvex manifolds. AMS/IP Studies in Advanced Mathematics 19 (2001) 87-120.
Book volume table of contents
View Article: PDF

[14] The tangential Cauchy-Riemann complex on pseudoconvex $CR$ manifolds. AMS/IP Studies in Advanced Mathematics 19 (2001) 207-233.
Book volume table of contents
View Article: PDF

[15] $L^2$ theory for $\overline \partial $ on pseudoconvex domains. AMS/IP Studies in Advanced Mathematics 19 (2001) 59-85.
Book volume table of contents
View Article: PDF

[16] Boundary regularity for $\overline \partial $ on pseudoconvex domains. AMS/IP Studies in Advanced Mathematics 19 (2001) 121-164.
Book volume table of contents
View Article: PDF

[17] So-Chin Chen and Mei-Chi Shaw. Partial Differential Equations in Several Complex Variables. AMS/IP Studies in Advanced Mathematics 19 (2001) MR MR1800297.
Book volume table of contents

[18] Subelliptic estimates for second order differential equations and $\square _b$. AMS/IP Studies in Advanced Mathematics 19 (2001) 177-205.
Book volume table of contents
View Article: PDF

[19] Paulo D. Cordaro and A. Alexandrou Himonas. Global analytic regularity for sums of squares of vector fields. Trans. Amer. Math. Soc. 350 (1998) 4993-5001. MR 1433115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Luigi Fontana, Steven G. Krantz and Marco M. Peloso. Hodge theory in the Sobolev topology for the de Rham complex. Memoirs of the AMS 131 (1998) MR 1434991.
Book volume table of contents   

[21] Michael Christ. Global $C^{\infty}$ irregularity of the $\bar\partial$-Neumann problem for worm domains. J. Amer. Math. Soc. 9 (1996) 1171-1185. MR 1370592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] David S. Tartakoff. Global (and local) analyticity for second order operators constructed from rigid vector fields on products of tori. Trans. Amer. Math. Soc. 348 (1996) 2577-2583. MR 1344213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Luigi Fontana, Steven G. Krantz and Marco M. Peloso. Hodge theory in the Sobolev topology for the de Rham complex on a smoothly bounded domain in Euclidean space. Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 103-107. MR 1369640.
Abstract, references, and article information   
View Article: PDF

[24] Complex geometry and applications (chapter 1). CBMS Regional Conference Series in Mathematics 81 (1993) 1-112.
Book volume table of contents
View Article: PDF

[25] Function spaces and real analysis concepts (chapter 2). CBMS Regional Conference Series in Mathematics 81 (1993) 113-178.
Book volume table of contents
View Article: PDF

[26] Steven G. Krantz (Editor). Geometric Analysis and Function Spaces. CBMS Regional Conference Series in Mathematics 81 (1993) MR MR1228447.
Book volume table of contents   

[27] Jorge Hounie and Pedro Malagutti. Local integrability of Mizohata structures . Trans. Amer. Math. Soc. 338 (1993) 337-362. MR 1106189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] So-Chin Chen. Regularity of the $\overline\partial$-Neumann problem . Proc. Amer. Math. Soc. 111 (1991) 779-785. MR 1049842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Lop-Hing Ho. An inequality with applications to the subellipticity of the $\overline\partial$-Neumann problem . Proc. Amer. Math. Soc. 111 (1991) 135-138. MR 1031664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Lop-Hing Ho. Subelliptic estimates for the $\overline \partial$-Neumann problem for $n-1$ forms . Trans. Amer. Math. Soc. 325 (1991) 171-185. MR 991963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 60 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia